Cemal Belen
Cemal Belen
Verified email at odu.edu.tr
Title
Cited by
Cited by
Year
Generalized weighted statistical convergence and application
C Belen, SA Mohiuddine
Applied Mathematics and Computation 219 (18), 9821-9826, 2013
1392013
Statistical A-summability of double sequences and a Korovkin type approximation theorem
C Belen, M Mursaleen, M Yildirim
Bulletin of the Korean Mathematical Society 49 (4), 851-861, 2012
342012
On statistical lacunary summability of double sequences
M Mursaleen, C Belen
Filomat 28 (2), 231-239, 2014
222014
On generalized statistical convergence of double sequences via ideals
C Belen, M Yildirim
ANNALI DELL'UNIVERSITA'DI FERRARA 58 (1), 11-20, 2012
172012
Statistical approximation in multivariate modular function spaces
C Belen, M Yildirim
Commentationes Mathematicae 51 (1), 2011
82011
Tauberian theorems for weighted mean summability method of improper Riemann integrals of fuzzy-number-valued functions
C Belen
Soft Computing 22, 3951-3957, 2018
72018
Tauberian theorems for statistical limit and statistical summability by weighted means of continuous fuzzy valued functions
C Belen
Journal of Mathematical Extension 14, 169-185, 2019
32019
Some Tauberian Theorems for Weighted Means of Bounded Double Sequences
C Belen
An. Ştiint. Univ. Al. I. Cuza Iaşi. Mat. (N.S.) 63 (f1), 115-122, 2017
32017
Restricted uniform density and corresponding convergence methods
SA Mohiuddine, C Belen
Filomat 30 (12), 3209-3216, 2016
22016
Generalized statistical convergence and some sequence spaces in 2-normed spaces
C Belen, M Yildirim
Hacettepe Journal of Mathematics and Statistics 44 (3), 513-519, 2015
12015
Some Tauberian conditions obtained through weighted generator sequences
C Belen
Georgian Mathematical Journal 21 (4), 407-413, 2014
12014
Generalized A-statistical convergence and a Korovkin type approximation theorem for double sequences
C Belen, M Yildirim
Miskolc Mathematical Notes 14 (1), 31-39, 2013
12013
On statistical and strong convergence with respect to a modulus function and a power series method
C Belen, M Yildirim, C Sumbul
FILOMAT 34 (12), 3981-3993, 2020
2020
Statistical -convergence of double sequences with application
M Mursaleen, C Belen, SMH Rizvi
FILOMAT 32 (8), 2018
2018
Some Tauberian theorems for statistical (C, 1) summability
C Belen
Applied Mathematics and Computation 240, 252-258, 2014
2014
On some new sequence spaces and statistical convergence methods for double sequences
C Belen, M Yildirim
Demonstratio Mathematica 47 (3), 627-637, 2014
2014
The double sequence space
C Belen, M Yildirim
Kragujevac Journal of Mathematics 36 (39), 261-268, 2012
2012
Tauberian Theorems For Statistical Convergence And Statistical Summability Of Fuzzy Number Valued Functions
C Belen
Book of Abstracts, 382, 0
The system can't perform the operation now. Try again later.
Articles 1–18